MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SINGLE LOADED SOFT ANCHORS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERKNOT SINGLE LOADED SOFT ANCHORS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 912031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the tip of the inserter fractured during use.The surgery was finished without removing the fractured piece of inserter from the patient's body, so the piece was retained.No additional patient harm was reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.Visual evaluation was completed and found that the device was fractured.The device was submitted for further analysis.Fracture analysis has been previously analyzed in which a bending overload was identified as the mode of failure.Medical records were not provided.Device is used for treatment.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERKNOT SINGLE LOADED SOFT ANCHORS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23544665
Report Number0001825034-2025-03602
Device Sequence Number9458137
Product Code MBI
UDI-Device Identifier00880304509627
UDI-Public(01)00880304509627(17)290116(10)0002582346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912031
Device Lot Number0002582346
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown